Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i think i'm jumping the gun.....

sooo i've been on depo since ds was born last nov (well at the 6 weeks chkup in Jan). I've had 3 depo shots, and am supposed to get one this week. i'm not going to and DH and i will be trying for #3 (our 1st together!!). Anyway, this last shot in july jacked me up, had crazy side effects and have had light bleeding for the last 3 months. now this week its just stopped. is that my body trying to start working itself back to normal? I think i'm just gettin too excited so was hoping ppl would tell me the same haha. been feeling pretty naseous the last few days...every day in the morn till afternoon. kinda moody....so either i'm just waaay over thinking and my hormones are correcting themselves or............ ya i'm just excited haha
what were your experiences coming off the depo?

 
AmandaN1

Asked by AmandaN1 at 3:36 PM on Oct. 14, 2009 in Trying to Conceive

Level 8 (227 Credits)
This question is closed.
Answers (2)
  • I took Depo and I absolutely HATE it!! I will never be on another Birth control in my life.. and because of Personal Beliefs. Anyway.. Try using Vitex (Chasteberry) that will help regulate and get you pregnant faster, atleast I have been trying to do that. and I have heard so many success stories by it.. Look it up and do some research..

    Unfortuanetly that shot messes you up and it takes a while to get completely out of your system.

    Try eating Raw Vegetable preferably Organic and drinking Vegi juice as well. Take your prenatals. It could be a month it could be 2 years but dont give up your fertility will return in time. I have been trying to get preggo after now being10 months off the Depo Shot! All in Gods timing for me now!

    Look up on the internet youll find somehting
    UAFwife

    Answer by UAFwife at 4:08 PM on Oct. 14, 2009

  • I never took depo, but I was on the pill. I got pregnant my second cycle off it. I had a few problems in the beginning that I think were related to the pill (bleeding and low progesterone). My best advice is to chart a couple cycles and make sure that you're 1. ovulating (not all women ovulate right away coming off of birth control) and 2. have a long enough luteal phase. A short luteal phase is pretty common coming off of birth control and can result in miscarriage.

    Get the book Taking Charge of Your Fertility by Toni Weschler. It will give you all teh ins and outs of your cycle, how to chart and how to use that information to concieve quickly :)

    Good luck and BABY DUST!
    Ati_13

    Answer by Ati_13 at 3:44 PM on Oct. 14, 2009